# SDR 99ZZZX2170

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6560Q
- Make and model: Univar A2ALON
- Aircraft serial: A60
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Part number: 52119
- Condition: Worn
- Location: Control Column
- Part time: 1,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD BUSHING IS PLASTIC MATERIAL.  WEARS AND BECOMES BRITTLE.  CAUSES EXCESS AILERON PLAY.   DIFFICULT TO INSPECT AND WORK ON.  LOCATION TOP OF CONTROL COLUMN FORWARD UNDER INSTRUMENT PANEL.  NEW BUSHING UNIVAR PN 52119 IS MADE OF METAL.  SUBMITTER STATED PLASTIC BUSHING SHOULD BE REPLACED AT 800 HOURS TIS.
